Lithuanian Mathematical Journal

, Volume 57, Issue 1, pp 69–79 | Cite as

Impulsive problems on the half-line with infinite impulse moments*



We present a two-point impulsive boundary value problem on the half-line with infinite impulsive effects on the unknown function and its derivative given by generalized functions.

In this way, this problem can be applied to phenomena where the occurrence of infinite jumps depends not only on the instant, but also on their amplitude and frequency. The arguments apply Green’s functions and Schauder’s fixed-point theorem. The concept of equiconvergence at +∞ and at each impulsive moment is a key point to have a compact operator.


impulsive problems half-line weighted norms fixed-point theory 


34B37 34B15 34A36 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R.P. Agarwal and D. O’Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic, Glasgow, 2001.CrossRefMATHGoogle Scholar
  2. 2.
    R. Bellman, Mathematical Methods in Medicine, World Scientific, Singapore, 1983.CrossRefMATHGoogle Scholar
  3. 3.
    Z. Benbouziane, A. Boucherif, and S. Bouguima, Existence result for impulsive third order periodic boundary value problems, Appl. Math. Comput., 206:728–737, 2008.MathSciNetMATHGoogle Scholar
  4. 4.
    A. Cabada and J. Tomeček, Extremal solutions for nonlinear functional ϕ-Laplacian impulsive equations, Nonlinear Anal., Theory Methods Appl., 67:827–841, 2007.Google Scholar
  5. 5.
    W. Ding, J. Mi, and M. Han, Periodic boundary value problems for the first order impulsive functional differential equations, Appl. Math. Comput., 165:433–446, 2005.MathSciNetMATHGoogle Scholar
  6. 6.
    J. Fialho and F. Minhós, High order Boundary Value Problems: Existence, Localization and Multiplicity Results, Nova Science Publ., New York, 2014.MATHGoogle Scholar
  7. 7.
    J. Fialho and F. Minhós, Fourth order impulsive periodic boundary value problems, Differ. Equ. Dyn. Syst., 23(2):117–127, 2015,
  8. 8.
    D. Guo, Multiple positive solutions for first order impulsive singular integro-differential equations on the half-line, Acta Math. Sci., Ser. B, Engl. Ed., 32(6):2176–2190, 2012.Google Scholar
  9. 9.
    V. Lakshmikantham, D. Baĭnov, and P. Simeonov, Theory of Impulsive Differential Equations, Ser. Mod. Appl. Math., Vol. 6, World Scientific, Singapore, 1989.Google Scholar
  10. 10.
    Y. Liu, Existence of solutions of boundary value problems for coupled singular differential equations on whole lines with impulses, Mediterr. J. Math., 12:697–716, 2015.MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Y. Liu and W. Ge, Solutions of a generalized multi-point conjugate BVPs for higher order impulsive differential equations, Dyn. Sys. Appl., 14:265–279, 2005.MathSciNetMATHGoogle Scholar
  12. 12.
    F. Minhós and R. Carapinha, On higher order nonlinear impulsive boundary value problems, Discrete Contin. Dyn. Syst., 2015(Suppl.):851–860, 2015,
  13. 13.
    I. Rachůnková and M. Tvrdý, Existence results for impulsive second-order periodic problems, Nonlinear Anal., Theory Methods Appl., 59:133–146, 2004.Google Scholar
  14. 14.
    A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.CrossRefMATHGoogle Scholar
  15. 15.
    L. Yan, J. Liu, and Z. Luo, Existence and multiplicity of solutions for second-order impulsive differential equations on the half-line, Adv. Difference Equ., 2013:293, 2013.MathSciNetGoogle Scholar
  16. 16.
    E. Zeidler, Nonlinear Functional Analysis and Its Applications. I: Fixed-Point Theorems, Springer, New York, 1986.Google Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Departamento de Matemática, Escola de Ciências e Tecnologia, Centro de Investigação em Matemática e Aplicações (CIMA), Instituto de Investigação e Formação AvançadaUniversidade de ÉvoraÉvoraPortugal

Personalised recommendations